# SDR DALA2020090983014

- Difficulty date: March 12, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,956 hours, 36,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237, DURING H2 AND WHILE ACCOMPLISHING JIC 5331-2014 (ALI 533185) 11 CRACKS FOUND IN PRESSURE DECK MEMBRANE UPPER SURFACE OF CENTER WING BOX UNDER TITANIUM ANGLE CONNECTION, FR36 (8 CRACKS ON LT, 3 CRACKS ON RT).  CORRECTIVE ACTION : DTA HAS BEEN ACCOMPLISHED FOR ER/A 585412-14AD.  FOLLOW ON ACTIONS ARE REQUIRED.  ER/A 585412-14AD HAS BEEN REVISED TO REV A, WILL TRACK THE FOLLOW ON ACTIONS.
